Approximation, par un processus de diffusion, des oscillations, autour d'une valeur moyenne, d'un processus de Markov de sauts pur
Publications mathématiques et informatique de Rennes, no. 1 (1975), article no. 4, 81 p.
@article{PSMIR_1975___1_A4_0,
     author = {Allain, Marie-France},
     title = {Approximation, par un processus de diffusion, des oscillations, autour d'une valeur moyenne, d'un processus de Markov de sauts pur},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {4},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1975},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1975___1_A4_0/}
}
Allain, M. F. Approximation, par un processus de diffusion, des oscillations, autour d'une valeur moyenne, d'un processus de Markov de sauts pur. Publications mathématiques et informatique de Rennes, no. 1 (1975), article  no. 4, 81 p. http://www.numdam.org/item/PSMIR_1975___1_A4_0/

[1] Allain M.F. Sur quelques types d'approximation des solutions d'équations différentielles stochastiques Thèse de 3e cycle. Rennes 1974

[2] Barbour A. On a fonctionnal central limit theorem for Markov population processes Adv. in Applied Probability 6 (1974) | MR 341610 | Zbl 0279.60074

[3] Bihari I. A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations Acta Mathematica VII | Zbl 0070.08201

[4] Billingsley P. Convergence of Probability measures J. Wiley and Sons | MR 1700749 | Zbl 0172.21201

[5] Chung Kl. A course in probability theory Academic Press | Zbl 0980.60001

[6] Dynkin Markov Processes I Academic Press

[7] Hewitt-Stronberg Real and abstract analysis Springer Verlag | Zbl 0137.03202

[8] Kurtz Solutions of ordinary differential equations as limits of pure jump Markov processes J. of Applied Probability 7 1971 | MR 254917 | Zbl 0191.47301

[9] Kurtz Limit theorems for sequences of jump Markov processes approximating ordinary differential processes J. of Applied Probability 8 1971 | MR 287609 | Zbl 0219.60060

[10] Kurtz Semigroups of conditioned Shifts and Approximation of Markov processes The annals of Probability, Vol. 3, N° 4, 1975 | MR 383544 | Zbl 0318.60026

[11] Priouret Processus de diffusion et équations différentielles Stochastiques. Ecole d'Eté de Probabilités III, St Flour 1973 - Springer Verlag | Zbl 0363.60064

[12] Strook-Varadhan Diffusion processes with continuous coefficients Communication on pure and applied Math. Vol 22 N°s 3-4 1969 | Zbl 0167.43903

[13] Yamada-Watanabe On the uniqueness of solution of stochastic differential equations J. of Math. Kyoto University Vol. 11 N°s1-3 | Zbl 0236.60037